# SDR R61A201408080979

- Difficulty date: August 8, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N829MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000029
- Aircraft time: 22,891 hours, 17,346 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Part number: 17033368001
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LIGHT CORROSION FOUND INSIDE BUSHING ON RT FLAP TRACK.  MX R & R BUSHING IAW AMM 20-10-08.
